# SDR SIMA201119304

- Difficulty date: July 11, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 31,484 hours, 26,616 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Elbow
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4105 DURING CRUISE THE CREW REPORTED A LOW HYDRAULIC QUANTITY.  THE CREW NOTICED A SIGNIFICANT DROP IN HYDRAULIC QUANTITY DURING FLIGHT.  THE CREW ELECTED TO  DIVERT TO CVG WITH QUANTITY ALMOST AT ZERO.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED HYDRAULIC TUBE ELBOW PN 145-33601-433.  THE LEAK AND PRESSURE CHECK WAS GOOD IAW EMB AMM 20-10-03.  THE AIRCRAFT WAS RETURNED TO SERVICE.
